# SDR AALA201711139032

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 30,896 hours, 11,890 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CYLINDER IN YELLOW BAND, LOW PRESSURE.  SERVICED DOOR CYLINDER TO CORRECT LIMIT IAW AMM 52-10-00.
